Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 432963, 16 pages
http://dx.doi.org/10.1155/2011/432963
Research Article

Second-Order Optimality Conditions for Set-Valued Optimization Problems Under Benson Proper Efficiency

1College of Sciences, Chongqing Jiaotong University, Chongqing 400074, China
2Research Institute of Information and System Computation Science, Beifang University of Nationalities, Yinchuan 750021, China

Received 4 October 2011; Accepted 18 November 2011

Academic Editor: D. Anderson

Copyright © 2011 Qilin Wang and Guolin Yu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D.T. Luc, Theory of Vector Optimization, vol. 319, Springer, Berlin, Germany, 1989.
  2. J. Jahn, Vector Optimization, Springer, Berlin, Germany, 2004. View at Zentralblatt MATH
  3. J.-P. Aubin and H. Frankowska, Set-Valued Analysis, vol. 2, Birkhäuser Boston, Boston, Mass, USA, 1990. View at Zentralblatt MATH
  4. H. W. Corley, “Optimality conditions for maximizations of set-valued functions,” Journal of Optimization Theory and Applications, vol. 58, no. 1, pp. 1–10, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. J. Jahn and R. Rauh, “Contingent epiderivatives and set-valued optimization,” Mathematical Methods of Operations Research, vol. 46, no. 2, pp. 193–211, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. G. Y. Chen and J. Jahn, “Optimality conditions for set-valued optimization problems,” Mathematical Methods of Operations Research, vol. 48, no. 2, pp. 187–200, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. J. Jahn and A. A. Khan, “Generalized contingent epiderivatives in set-valued optimization: optimality conditions,” Numerical Functional Analysis and Optimization, vol. 23, no. 7-8, pp. 807–831, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. B. H. Sheng and S. Y. Liu, “On the generalized Fritz John optimality conditions of vector optimization with set-valued maps under Benson proper effeiciency,” Applied Mathematics and Mechanics, vol. 23, no. 12, pp. 1289–1295, 2002. View at Publisher · View at Google Scholar
  9. X.-H. Gong, H.-B. Dong, and S.-Y. Wang, “Optimality conditions for proper efficient solutions of vector set-valued optimization,” Journal of Mathematical Analysis and Applications, vol. 284, no. 1, pp. 332–350, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. L. Rodríguez-Marín and M. Sama, “About contingent epiderivatives,” Journal of Mathematical Analysis and Applications, vol. 327, no. 2, pp. 745–762, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. C. S. Lalitha and R. Arora, “Weak Clarke epiderivative in set-valued optimization,” Journal of Mathematical Analysis and Applications, vol. 342, no. 1, pp. 704–714, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. J. Jahn, A. A. Khan, and P. Zeilinger, “Second-order optimality conditions in set optimization,” Journal of Optimization Theory and Applications, vol. 125, no. 2, pp. 331–347, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. S. J. Li, K. L. Teo, and X. Q. Yang, “Higher-order optimality conditions for set-valued optimization,” Journal of Optimization Theory and Applications, vol. 137, no. 3, pp. 533–553, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. S. J. Li, K. L. Teo, and X. Q. Yang, “Higher-order Mond-Weir duality for set-valued optimization,” Journal of Computational and Applied Mathematics, vol. 217, no. 2, pp. 339–349, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. S. J. Li and C. R. Chen, “Higher order optimality conditions for Henig efficient solutions in set-valued optimization,” Journal of Mathematical Analysis and Applications, vol. 323, no. 2, pp. 1184–1200, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. C. R. Chen, S. J. Li, and K. L. Teo, “Higher order weak epiderivatives and applications to duality and optimality conditions,” Computers & Mathematics with Applications, vol. 57, no. 8, pp. 1389–1399, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. Q. L. Wang and S. J. Li, “Generalized higher-order optimality conditions for set-valued optimization under Henig efficiency,” Numerical Functional Analysis and Optimization, vol. 30, no. 7-8, pp. 849–869, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. Q. L. Wang, S. J. Li, and K. L. Teo, “Higher-order optimality conditions for weakly efficient solutions in nonconvex set-valued optimization,” Optimization Letters, vol. 4, no. 3, pp. 425–437, 2010. View at Publisher · View at Google Scholar
  19. J. Borwein, “Multivalued convexity and optimization: a unified approach to inequality and equality constraints,” Mathematical Programming, vol. 13, no. 2, pp. 183–199, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. Q. L. Wang, “Erratum for “Higher-order generalized applications to duality of setvalued optimization”,” Journal of Inequalities and Applications, vol. 2011, Article ID 817965, 3 pages, 2011. View at Publisher · View at Google Scholar
  21. J. M. Borwein and D. Zhuang, “Super efficiency in vector optimization,” Transactions of the American Mathematical Society, vol. 338, no. 1, pp. 105–122, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. J. Borwein, “Proper efficient points for maximizations with respect to cones,” SIAM Journal on Control and Optimization, vol. 15, no. 1, pp. 57–63, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. G. Y. Chen and W. D. Rong, “Characterizations of the Benson proper efficiency for nonconvex vector optimization,” Journal of Optimization Theory and Applications, vol. 98, no. 2, pp. 365–384, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. B. Jiménez and V. Novo, “Second order necessary conditions in set constrained differentiable vector optimization,” Mathematical Methods of Operations Research, vol. 58, no. 2, pp. 299–317, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH